# SDR ASAA2020111633587

- Difficulty date: November 16, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,725 hours, 32,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C LOADING FOUND DAMAGE TO A/C AT STA 811 AND AT STRINGER S26R & S27R, JUST BELOW AFT CARGO DOOR THRESHOLD.  GROUNDED-YES.  REPAIRED DAMAGE AT STA 811 BETWEEN STR 26R AND 27R BELOW AFT CARGO DOOR, IAW ALASKA AIRLINES EA 700-53EA-23054.
